# SDR SIMA201026310

- Difficulty date: August 31, 2010
- Submitted: September 20, 2010
- Operation: Air carrier
- Aircraft: N819AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145566
- Aircraft time: 20,937 hours, 18,541 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 3025103
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING PS-2 INSPECTION FOUND THE LEFT AND RIGHT EXTERIOR AFT EMERGENCY LIGHT NOT ILLUMINATING.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  TROUBLESHOT AND FOUND THE LEFT OVERWING LIGHT HAS A SHORT BLOWING FUSION POWER SUPPLY.  REMOVED AND REPLACED THE LEFT OVER WING LIGHT IAW AMM 33-700-19. REMOVED AND REPLACED THE NR 4 POWER SUPPLY AND BATTERY.  THE OPERATIONAL CHECK WAS GOOD IAW WC 33-700-7.  THE AIRCRAFT WAS RETURNED TO SERVICE.
